# SDR DALA2021052102830

- Difficulty date: May 21, 2021
- Submitted: May 21, 2021
- Operation: Air carrier
- Aircraft: N690DL
- Make and model: Boeing 757232
- Aircraft serial: 27585
- Aircraft time: 67,729 hours, 28,910 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Bs 365-380
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 690 DURING INITIAL INSPECTION MAINTENANCE FOUND CRACKED STRAP BTW FLOOR BEAMS FROM STA.365 TO 380 AND RBL.30 AT ZONE 118 THROUGH E/E COMPARTMENT. STRAP REPAIRED PER SRM 53-00-51. (LP 1815246)
